CureZone   Log On   Join
Re: Chelation Detox Reaction
 
  Views: 2,106
Published: 15 years ago
 
This is a reply to # 912,131

Re: Chelation Detox Reaction


I'm experiencing some kind of reaction to Chelation therapy. My left leg started going numb. My legs never went numb before. Yesterday I noticed some lumps on my back. I had been taking 'Cardio Renew' for a couple of weeks, but I stopped because I don't know why this is happening. I don't take anything else so I know its from the chelation. Can anyone shed some light on this? Is it a detox reaction? Thanks in advance.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.406 sec, (1)